Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 32, NWS Amarillo, TX

May 14, 2018Collingsworth County, Donley County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 14, 2018, 4:29 PM CDT for Collingsworth County, Donley County, Wheeler County, Texas. It was in force for 91 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 4:29 PM CDT (21:29 UTC)
Expired
May 14, 2018, 6:00 PM CDT
In force
91 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Collingsworth County, TX, Donley County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 4:50 PM CDTHAIL 0.88Hedley, TX
May 14, 5:15 PM CDTHAIL 0.888 Se Hedley, TX
May 14, 5:55 PM CDTHAIL 1Dodson, TXLATE REPORT OF QUARTER SIZE HAIL, WITH TIME OF REPORT ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3144 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WUUS54 KAMA 142129
SVRAMA
TXC087-129-483-142300-
/O.NEW.KAMA.SV.W.0032.180514T2129Z-180514T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
429 PM CDT MON MAY 14 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southern Wheeler County in the Panhandle of Texas...
  Collingsworth County in the Panhandle of Texas...
  Eastern Donley County in the Panhandle of Texas...

* Until 600 PM CDT

* At 428 PM CDT, a severe thunderstorm was located 4 miles southwest
  of Hedley, or 11 miles southeast of Clarendon, moving northeast at
  15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
  Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2128Z 240DEG 12KT 3484 10073 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
7 follow-up statements
821 
WWUS54 KAMA 142137
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
437 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
437 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 437 PM CDT, a severe thunderstorm was located over Hedley, or 12
miles southeast of Clarendon, moving northeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2137Z 240DEG 12KT 3486 10070 

HAIL...1.75IN
WIND...60MPH
 
$$

LG
258 
WWUS54 KAMA 142155
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
455 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
455 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 455 PM CDT, a severe thunderstorm was located near Hedley, or 8
miles northwest of Memphis, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2155Z 266DEG 14KT 3484 10062 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
964 
WWUS54 KAMA 142217
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
517 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
517 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 517 PM CDT, a severe thunderstorm was located near Memphis, moving
east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2217Z 254DEG 12KT 3477 10059 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
098 
WWUS54 KAMA 142226
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
526 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
526 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 526 PM CDT, a severe thunderstorm was located 4 miles northwest of
Memphis, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2226Z 246DEG 11KT 3479 10057 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
706 
WWUS54 KAMA 142235
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
535 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
535 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 534 PM CDT, a severe thunderstorm was located over Hedley, or 10
miles northwest of Memphis, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2234Z 221DEG 28KT 3484 10067 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
895 
WWUS54 KAMA 142247
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
547 PM CDT MON MAY 14 2018

TXC087-129-483-142300-
/O.CON.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
547 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WHEELER...COLLINGSWORTH AND EASTERN DONLEY COUNTIES...

At 547 PM CDT, a severe thunderstorm was located 6 miles northeast of
Memphis, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wellington, Shamrock, Hedley, Dodson, Lutie, Lelia Lake, Dozier,
Lela, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2247Z 194DEG 15KT 3478 10045 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
664 
WWUS54 KAMA 142256
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
556 PM CDT MON MAY 14 2018

TXC087-129-483-142306-
/O.EXP.KAMA.SV.W.0032.000000T0000Z-180514T2300Z/
Wheeler TX-Collingsworth TX-Donley TX-
556 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHEELER...
COLLINGSWORTH AND EASTERN DONLEY COUNTIES WILL EXPIRE AT 600 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3475 10086 3506 10088 3540 10000 3475 10000
TIME...MOT...LOC 2256Z 223DEG 16KT 3478 10044 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 4:08 PM CDT, 21 minutes earlier.

Area forecast discussion, May 14, 4:08 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
408 PM CDT Mon May 14 2018

.DISCUSSION...
Persistent Rex Block begins to break down early Tuesday as next
Pacific shortwave trof draws closer to southern California.  This
should lead to mid-level flow trending from southwest to near-
zonal by late Tuesday, with strength of flow becoming light to
moderate.  Rising 500 mb heights on Wednesday over the Rockies
causes flow to become northwest over Texas and Oklahoma Panhandles
by Wednesday afternoon.  Rockies ridge passes forecast area late
Wednesday night and Thursday morning, with light to moderate
southwest flow resuming.  Next digging trof reaches Great Basin
Thursday night, leading to strengthening southwest flow over
Panhandles by early Friday, with southwest flow aloft expected to
continue through the weekend.

At the surface, cold front advancing southward in overtaking dryline.
Southeast Texas Panhandle ahead of dryline remains ripe for severe
thunderstorms this evening.  Fairly rich and deep moisture
pooling behind cold front will keep CAPE values much higher than
in a typical post-dryline environment.  Convective Inhibition is
forecast to suppress thunderstorm development over much of the
area this evening, but will monitor trends and developments.
Models not in complete agreement regarding positions of frontal
boundary and dryline.  After some retreat of frontal boundary
this evening and overnight, this boundary may push through
northwest two-thirds of forecast area by Tuesday morning, with it
perhaps stalling across the southeast Texas Panhandle Tuesday
afternoon and evening.  Pops remain highest in east Tuesday
afternoon and evening due to possible stalled front.

Models diverge on details, but idea of robust moisture return over
at least the eastern half of the Panhandles Wednesday and
Wednesday night.  Chances for thunderstorms will remain in mainly
eastern sections Wednesday through Saturday.  By Saturday night,
increasing moist low-level flow expected to lead to greater
occurrence of nocturnal thunderstorms also through end of the
forecast, with eastern sections continuing to be favored.  03

Cockrell

&&

.FIRE WEATHER...
Elevated fire weather conditions will continue across the far
western Texas Panhandle this afternoon through this evening.
Continued chances for showers and thunderstorms Tuesday and
beyond should help to mitigate widespread fire weather concerns.
Depending upon how much, if any rain falls, elevated fire weather
conditions may develop across portions of the Panhandles Friday.
03

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                58  80  57  85  60 /  20  30  40  20  20
Beaver OK                  59  78  58  84  61 /  30  20  50  30  30
Boise City OK              51  72  53  83  56 /  20  20  40  20  20
Borger TX                  59  80  61  85  63 /  30  30  40  20  20
Boys Ranch TX              57  79  57  87  60 /  20  20  40  20  20
Canyon TX                  59  82  57  87  61 /  20  30  40  20  20
Clarendon TX               61  83  61  85  62 /  30  30  40  20  30
Dalhart TX                 56  75  54  85  56 /  10  30  40  20  20
Guymon OK                  55  75  57  84  60 /  20  20  40  30  30
Hereford TX                57  81  57  87  60 /  10  20  30  20  20
Lipscomb TX                61  77  58  85  62 /  40  30  50  30  30
Pampa TX                   57  78  58  82  60 /  30  30  40  30  30
Shamrock TX                63  83  62  84  63 /  40  30  50  30  30
Wellington TX              63  85  62  86  64 /  40  40  50  30  30

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

89/03
Hazardous weather outlook, May 14, 3:47 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
347 PM CDT Mon May 14 2018

OKZ001>003-TXZ001>020-317-151100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
347 PM CDT Mon May 14 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Through Tonight.

Isolated to scattered thunderstorms are expected. Some thunderstorms
over the southeastern Texas Panhandle may become strong to severe
through this evening with damaging thunderstorm winds and large
hail.

Elevated fire weather conditions will continue across the far
western Texas Panhandle this afternoon through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Tuesday through Sunday across
most of the Texas and Oklahoma Panhandles. If storms develop,
they will have the potential to become strong to marginally
severe, with damaging winds and hail the primary hazards. Some
thunderstorms Tuesday evening may produce heavy rains, leading to
localized flooding or flash flooding.

Elevated fire weather conditions may develop across portions of
the Panhandles Friday.

.SPOTTER INFORMATION STATEMENT...

Emergency managers and spotter groups should be ready for possible
activation through this evening.

Area fire managers and emergency officials should be alert for
elevated fire weather conditions through this evening, and again Friday.

Cockrell

In the hours before

Special weather statement, May 14, 3:26 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Amarillo TX
326 PM CDT MON MAY 14 2018

TXZ019-142130-
Donley TX-
326 PM CDT MON MAY 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DONLEY COUNTY UNTIL 430
PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Brice, or 12 miles south of Clarendon, moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Clarendon, Hedley and Lelia Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3502 10082 3507 10054 3475 10054 3475 10105
TIME...MOT...LOC 2026Z 227DEG 37KT 3477 10084

LG
Special weather statement, May 14, 3:40 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Amarillo TX
340 PM CDT MON MAY 14 2018

TXZ010-014-015-019-020-142145-
Hemphill TX-Gray TX-Wheeler TX-Donley TX-Collingsworth TX-
340 PM CDT MON MAY 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN GRAY...WESTERN
COLLINGSWORTH...SOUTHERN HEMPHILL AND DONLEY COUNTIES UNTIL 445 PM
CDT...

At 339 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Mclean to 8 miles southeast of
Alanreed to 5 miles south of Lelia Lake. Movement was northeast at 40
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Clarendon, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Lutie, Lelia
Lake, New Mobeetie, Twitty, Allison, Lela, Quail, Samnorwood,
Kellerville, Dozier, Alanreed, Greenbelt Lake and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3534 10069 3562 10058 3562 10054 3572 10054
      3586 10049 3590 10000 3540 10000 3475 10033
      3475 10109
TIME...MOT...LOC 2039Z 204DEG 37KT 3530 10062 3511 10066 3482 10080

LG
Special weather statement, May 14, 4:16 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
416 PM CDT MON MAY 14 2018

TXZ019-142145-
Donley TX-
416 PM CDT MON MAY 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DONLEY COUNTY UNTIL 445
PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lelia Lake, or 8 miles southeast of Clarendon, moving northeast at 15
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hedley and Lelia Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3484 10095 3510 10069 3498 10054 3475 10054
      3475 10080
TIME...MOT...LOC 2116Z 219DEG 12KT 3485 10079

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:08 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb97 min
May 13, 7:14 PM CDTSpecial Weather StatementAMAHemphill31 min
May 13, 7:30 PM CDTSpecial Weather StatementAMAWheeler60 min
May 13, 7:50 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler55 min
May 13, 7:58 PM CDTSpecial Weather StatementAMACollingsworth32 min
May 13, 8:28 PM CDTSpecial Weather StatementAMAWheeler32 min
May 13, 8:32 PM CDTSpecial Weather StatementAMACollingsworth43 min
May 13, 8:42 PM CDTSpecial Weather StatementAMALipscomb63 min
May 14, 3:26 PM CDTSpecial Weather StatementAMADonley64 min
May 14, 3:40 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Hemphill, Wheeler65 min
May 14, 3:49 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Wheeler86 min
May 14, 4:16 PM CDTSpecial Weather StatementAMADonley29 min
May 14, 5:59 PM CDTAreal Flood AdvisoryAMADonley66 min
May 14, 6:16 PM CDTAreal Flood AdvisoryAMACollingsworth3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.